Discussions By Condition: I cannot get a diagnosis.

Post Thyroid Issues

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: Post Thyroid Concern
  • December 1, 2008
  • 09:56 PM

My wife is experiencing multiple issues/symptoms since she has had her thyroid removed: rashes (think it is ringworm); continuous eye twitching; pain and numbness in leg; head aches -- not sure what else.

The doctors keep changing her medicinal combinations. My question is multi-fold: Is this normal? how long should we expect to experience this before medication can "normalize" body? how often should doctor be changing the balance of medicine; with those symptoms noted, what will this lead to if not corrected?

Reply Flag this Discussion

3 Replies:

  • None of the symptoms you mention are related to thyroid problems... Could there be something else going on? Kiera
    Anonymous 42,789 Replies
    • December 1, 2008
    • 10:02 PM
    • 0
    Flag this Response
  • Kiera:Thank you for taking the time to reply. Add to that an unusual frequency of bloody noses (but I had attributed that to general dryness in air as cold weather sets in--and we had begun using humidifier at night). Now, as a matter of reporting, her surgery was only one month ago.. so many of those symptoms are relatively new---so what else could it be?
    Post Thyroid Concern 1 Replies
    • December 1, 2008
    • 10:28 PM
    • 0
    Flag this Response
  • Could you list exactly what medications she is currently taking?DOM
    acuann 3,080 Replies
    • December 2, 2008
    • 03:05 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?